# SDR AU980912

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778025
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FUEL CONTROL UNIT FAULTY.
